Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Apr 11, 2007, 4:16 AM MST for Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada; Inyo County, San Bernardino County, Tulare County, California. It took effect at Apr 11, 2007, 11:00 AM MST. It was in force for 9 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 11, 2007, 4:16 AM MST (11:16 UTC)
- In effect from
- Apr 11, 2007, 11:00 AM MST
- Expired
- Apr 11, 2007, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Tulare County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 135 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 12:41 PM MST | NON-TSTM WND GST 46 | Daggett, CA | |
| Apr 11, 12:47 PM MST | NON-TSTM WND GST 55 | 4 Nw Independence, CA | |
| Apr 11, 2:00 PM MST | NON-TSTM WND GST 71 | 4 Sw Independence, CA | CALIFORNIA 7 ELEVATION 5167 FT |
| Apr 11, 2:14 PM MST | NON-TSTM WND GST 55 | 28 S Olancha, CA | FIVE MILE RAWS STATION |
| Apr 11, 2:59 PM MST | NON-TSTM WND GST 45 | Kingman, AZ | |
| Apr 11, 3:20 PM MST | NON-TSTM WND GST 41 | Cal Nev Ari, NV | |
| Apr 11, 3:50 PM MST | NON-TSTM WND GST 37 | Bullhead City, AZ | |
| Apr 11, 3:51 PM MST | NON-TSTM WND GST 54 | 17 W Sandy Valley, CA | HORSE THIEF SPRINGS ELV 5000FT |
| Apr 11, 4:12 PM MST | NON-TSTM WND GST 48 | 16 S Baker, CA | MOJAVE RIVER SINK ELEV 950FT |
| Apr 11, 4:13 PM MST | NON-TSTM WND GST 47 | 24 Se Mesquite, AZ | |
| Apr 11, 4:51 PM MST | NON-TSTM WND GST 69 | 29 Ssw Searles Valley, CA | SQUAW SPRINGS MESONET ELEV 3620 FT |
| Apr 11, 4:51 PM MST | NON-TSTM WND GST 69 | 29 Ssw Searles Valley, CA | SQUAW SPRINGS MESONET ELEV 3620FT |
| Apr 11, 5:11 PM MST | NON-TSTM WND GST 40 | 1 Ne Yucca Valley, CA | |
| Apr 11, 5:51 PM MST | NON-TSTM WND GST 51 | Daggett, CA | |
| Apr 11, 5:51 PM MST | NON-TSTM WND GST 73 | 29 Ssw Searles Valley, CA | |
| Apr 11, 6:56 PM MST | NON-TSTM WND GST 38 | Needles, CA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 11.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4948 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 111116 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 416 AM PDT WED APR 11 2007 AZZ101-102-CAZ228-229-NVZ465-466-120300- /O.UPG.KVEF.FW.A.0001.070411T2000Z-070412T0300Z/ /O.NEW.KVEF.FW.W.0003.070411T1800Z-070412T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT- LOWER COLORADO RIVER VALLEY- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 416 AM PDT WED APR 11 2007 /416 AM MST WED APR 11 2007/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST ARIZONA...FAR SOUTHERN NEVADA AND THE SAN BERNARDINO COUNTY DESERT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM WILL MOVE THROUGH NORTHERN CALIFORNIA TODAY. A STRONG JET STREAM ROUNDING THE BASE OF THE STORM WILL BRING INCREASING WINDS TO THE MOJAVE DESERT. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH BY NOON OR SO WITH GUSTS BETWEEN 40 AND 50 MPH. THE STRONG WINDS ALONG WITH RELATIVE HUMIDITIES EXPECTED TO BE BELOW 15 PERCENT WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO THE AREA THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ226-NVZ463-464-120300- /O.NEW.KVEF.FW.W.0003.070411T1800Z-070412T0300Z/ OWENS VALLEY/SOUTHERN INYO FOREST-SHEEP RANGE-SPRING MOUNTAINS- 416 AM PDT WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE EAST SLOPES OF THE SIERRA IN CALIFORNIA AND THE SPRING MOUNTAINS AND SHEEP RANGE IN SOUTHERN NEVADA... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 60 MPH. RELATIVE HUMIDITY VALUES ARE NOW EXPECTED TO BE BELOW 15 PERCENT DURING THE AFTERNOON AND EARLY EVENING HOURS...AT LEAST BELOW 7000 FEET. RELATIVE HUMIDITY VALUES MAY REMAIN ABOVE 15 PERCENT ABOVE 7000 FEET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS85 KVEF 112234 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 334 PM PDT WED APR 11 2007 AZZ101-102-CAZ226-228-229-NVZ463>466-120300- /O.CON.KVEF.FW.W.0003.000000T0000Z-070412T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- OWENS VALLEY/SOUTHERN INYO FOREST-MOJAVE DESERT- LOWER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 334 PM PDT WED APR 11 2007 /334 PM MST WED APR 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING. A PACIFIC STORM IS CURRENTLY MOVING THROUGH NORTHERN CALIFORNIA. A STRONG JET STREAM ROUNDING THE BASE OF THE STORM HAS BROUGHT SOUTHWEST TO WEST WINDS TO THE MOJAVE DESERT. WEST TO SOUTHWEST WINDS WERE IN THE 20 TO 35 MPH RANGE WITH GUSTS IN THE 40 TO 50 MPH COMMON. THE WINDS ARE EXPECTED TO ABATE ALONG WITH THE RELATIVE HUMIDITIES RECOVERING TO ABOVE CRITICAL VALUES BY 8 PM THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:52 AM MST, 24 minutes earlier.
Area forecast discussion, Apr 11, 3:52 AM MST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
352 AM PDT WED APR 11 2007
.SYNOPSIS...AN APPROACHING PACIFIC STORM SYSTEM WILL MOVE INTO THE
SOUTHERN SIERRA TODAY AND THEN ACROSS THE SOUTHERN GREAT BASIN AND
MOJAVE DESERT TONIGHT AND THURSDAY. THIS SYSTEM WILL BRING GUSTY
WINDS TODAY AND THURSDAY WITH MUCH COOLER TEMPERATURES BY THURSDAY.
SCATTERED SHOWERS WILL ALSO BE SEEN OVER THE NORTHERN MOUNTAINS
TODAY AND THEN SPREAD ACROSS MUCH OF THE AREA ON THURSDAY. DRY AND
WARMER CONDITIONS CAN BE EXPECTED ON FRIDAY.
&&
.SHORT TERM...INITIAL SHORTWAVE ASSOCIATED WITH APPROACHING UPPER
TROUGH WILL MOVE THROUGH NORTHERN CALIFORNIA TODAY BRINGING A SLIGHT
CHANCE OF SHOWERS TO THE HIGHER TERRAIN ACROSS THE FAR NORTHERN
PORTIONS OF THE FORECAST AREA. THE MAIN IMPACT WILL BE INCREASING
WEST TO SOUTHWEST WINDS. JET STREAM WILL SAG SOUTH ACROSS THE MOJAVE
DESERT TODAY AND COMBINE WITH A STRONG SURFACE GRADIENT TO PRODUCE
WIND ADVISORY CRITERIA WIND SPEEDS ACROSS MUCH OF SAN BERNARDINO
AND MOHAVE COUNTIES ALONG WITH SOUTHERN CLARK COUNTY. LATEST MODEL
TRENDS HAVE INDICATED WINDS STAYING BELOW HIGH WIND CRITERIA IN SAN
BERNARDINO COUNTY WHERE A HIGH WIND WATCH WAS POSTED. SAME GOES FOR
BISHOP WHERE INDICATIONS ARE THE DOWNSLOPE WINDS WILL PROBABLY NOT
REALLY GET INTO THE VALLEY ALL THAT STRONG BUT DID GO WITH A WIND
ADVISORY FOR THE OWENS VALLEY. UPGRADED THE HIGH WIND WATCH TO A
WARNING IN THE EASTERN SIERRA SLOPES ZONE AS SURFACE GRADIENT IS
QUITE STRONG AND TIME HEIGHT SECTIONS SHOW POTENTIAL FOR SOME
PRETTY STRONG GUSTS GETTING DOWN CLOSE TO 5000 FEET. GRADIENT RELAXES
SOMEWHAT AFTER THE SHORTWAVE PASSES THIS EVENING AND THERE IS A BIT
OF A BREAK IN MOISTURE AND LIFT ACROSS THE NORTH SO ONLY SEE SMALL
CHANCES OF SHOWERS THERE TONIGHT. MUCH BETTER PRECIPITATION CHANCES
ARE FORECAST THURSDAY AS THE MAIN UPPER LOW DIVES SOUTH ACROSS
SOUTHERN NEVADA. WHILE LOW LEVEL MOISTURE WILL LIKELY BE LACKING
THERE WILL BE PLENTY OF MID LEVEL MOISTURE COMBINED WITH UPWARD
FORCING AND INSTABILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS OVER
MOST OF THE FORECAST AREA. TEMPERATURES WILL COOL SIGNIFICANTLY WITH
THE LOW OVERHEAD AND INCREASED CLOUD COVER. BRISK NORTHERLY WINDS
WILL MOVE IN BEHIND THE SYSTEM LATE THURSDAY AND THURSDAY NIGHT AS
THE UPPER TROUGH MOVES INTO THE ROCKY MOUNTAIN REGION. DRY AND
WARMER CONDITIONS ARE EXPECTED FRIDAY AS AN UPPER RIDGE MOVES
OVER THE AREA.
.LONG TERM...MODELS CONTINUE TO BE IN AGREEMENT WITH THE TRACK OF
THE WEEKEND STORM BUT STILL DIFFER SLIGHTLY IN TIMING. THE GFS IS
THE FASTEST BRINGING THE TROUGH AXIS TO THE SIERRA A FULL 6 HRS
BEFORE THE ECMWF/UKMET AND CANADIAN. THOSE MODELS HAVE THE AXIS OFF
THE WEST COAST 00Z SATURDAY AND THEN BRING IT INLAND OVERNIGHT.
REGARDLESS...SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE AND BECOME
BREEZY TO LOCALLY WINDY SATURDAY. EARLIER IF THE GFS IS CORRECT AND
LATER IF THE OTHER MODELS VERIFY. SATURDAY NIGHT AND SUNDAY...THE
STORM MOVES INTO THE AREA AND IS PROGGED TO BE NEAR THE
NEVADA/UTAH/ARIZONA BORDER BY SATURDAY AFTERNOON. SHOWER ACTIVITY
LOOKS LIKE IT WILL BE CONFINED GENERALLY TO THE NORTHERN ZONES
SATURDAY NIGHT BEFORE SPREADING SOUTH OVER MUCH OF THE CENTRAL AND
EASTERN CWA SUNDAY. BECAUSE OF THE TRAJECTORY...THE WESTERN AND
SOUTHWESTERN CWA WILL HAVE THE LOWEST CHANCE FOR ANY PRECIP. THE
MODELS QUICKLY CLEAR THINGS OUT BY MONDAY AFTERNOON WITH DRY NORTH
TO NORTHEASTERLY FLOW ALOFT OVER THE REGION. THE TRAIN OF SPRING
SYSTEMS MAY NOT BE FINISHED WITH THE NEXT SYSTEM PROGGED OFF THE
PACIFIC NW COAST TUESDAY. TEMPERATURES ARE EXPECTED TO BE WARM UNDER
BREEZY CONDITIONS SATURDAY BEFORE COOLING BELOW NORMAL SUNDAY WITH
THE LOW OVER THE AREA. A RETURN TO NEAR NORMAL MONDAY LOOKS GOOD AND
THEN BACK ABOVE NORMAL TUESDAY.
&&
.AVIATION...FOR KLAS: SCATTERED HIGH CLOUDINESS AND NORTHEAST WINDS
UP TO 10 KNOTS WILL CONTINUE THROUGH THE MORNING. WINDS WILL BECOME
SOUTHWEST IN THE AFTERNOON AND INCREASE TO 20 TO 25 KNOTS WITH GUSTS
TO 35 KNOTS.
REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA: WINDS WILL BE GENERALLY LIGHT THROUGH THE MORNING EXCEPT
IN SAN BERNARDINO COUNTY WHERE WESTERLY WINDS WILL CONTINUE BETWEEN
10 TO 20 KTS. WEST TO SOUTHWEST WINDS WILL INCREASE IN MOST
LOCATIONS BY MID DAY BECOMING STRONG AND GUSTY...ESPECIALLY OVER THE
DESERTS OF SAN BERNARDINO COUNTY AND IN SOUTHERN NEVADA AND MOHAVE
COUNTY. THE STRONGEST WINDS WILL BE IN SAN BERNARDINO COUNTY WHERE
SUSTAINED WIND SPEEDS BETWEEN 25 AND 40 KNOTS ARE LIKELY THIS
AFTERNOON. FREQUENT GUSTS BETWEEN 45 AND 50 KTS CAN BE EXPECTED WITH
LOCAL GUSTS UP TO 60 KTS POSSIBLE. THIS WILL CREATE BLOWING SAND AND
BLOWING DUST PROBLEMS IN THE DESERT AREAS. STRONG WINDS ALOFT WILL
CREATE CONDITIONS FAVORABLE FOR MOUNTAIN WAVE ACTIVITY AND
TURBULENCE OVER THE OWENS VALLEY IN THE LEE OF THE SIERRA WITH A
DOWNSLOPE WIND POTENTIAL ALONG THE EAST SLOPES. GUSTS TO 50 KTS ARE
POSSIBLE AT RIDGETOP WITH HIGHER GUSTS POSSIBLE ALONG THE EASTERN
SLOPES.
&&
.FIRE WEATHER...FREQUENT AND WIDESPREAD WIND GUSTS OVER 35 MPH WILL
DEVELOP BY THIS AFTERNOON ACROSS THE EAST SLOPES OF THE SIERRA INTO
THE OWENS VALLEY AND ACROSS THE MOJAVE DESERT. SURFACE DEWPOINTS HAVE
REMAINED QUITE LOW TONIGHT AND DO NOT EXPECT THEM TO INCREASE ENOUGH
TO PREVENT AFTERNOON RELATIVE HUMIDITIES FROM DROPPING BELOW 15
PERCENT. IN FACT...RH WAS BELOW 15 PERCENT IN MANY LOCATIONS AT 3 AM.
UPGRADED FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THIS AFTERNOON
AND EVENING. ADDED THE EAST SLOPES OF THE SIERRA AND OWENS VALLEY TO
THE WARNING.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING FOR NVZ463>466.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING FOR NVZ021.
WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING
FOR NVZ022.
AZ...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS
EVENING FOR AZZ101-102.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MST THIS
EVENING FOR AZZ002-036.
WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR AZZ001-003.
CA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING FOR CAZ226-228-229.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING FOR CAZ519.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING FOR CAZ527.
WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING
FOR CAZ520-523>526.
&&
HARRISON/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Apr 10, 6:25 AM MST, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 625 AM PDT TUE APR 10 2007 AZZ001>003-036-CAZ519>527-NVZ014>022-110500- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 625 AM PDT TUE APR 10 2007 /625 AM MST TUE APR 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT POTENTIAL EXISTS FOR A DOWNSLOPE WIND EVENT TO BEGIN LATE THIS EVENING ALONG THE EAST SLOPES OF THE SIERRA. OTHERWISE THE THREAT FOR HAZARDOUS WEATHER IS LOW TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA WEDNESDAY BRINGING STRONG WINDS TO THE MOJAVE DESERT AND THE EAST SLOPES OF THE SIERRA. WIND GUSTS COULD APPROACH OR EVEN EXCEED 60 MPH ALONG THE EAST SLOPES OF THE SIERRA AND ACROSS THE SAN BERNARDINO COUNTY DESERTS WEDNESDAY AFTERNOON AND EVENING SO A HIGH WIND WATCH IS IN EFFECT. MUCH OF THE REMAINDER OF THE MOJAVE DESERT WILL SEE WINDY CONDITIONS AND A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLARK COUNTY IN NEVADA AND THE NORTHWEST DESERTS AND PLATEAU OF ARIZONA. SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. SOUTHWEST WINDS AT 20 TO 3O MPH WITH GUSTS TO 40 MPH EXPECTED ON LAKES MEAD...MOHAVE AND HAVASU HAS PROMPTED A LAKE WIND ADVISORY FOR WEDNESDAY AFTERNOON AND EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN OF THE SOUTHERN GREAT BASIN WEDNESDAY AND SPREAD SOUTH ACROSS THE MOJAVE DESERT THURSDAY. MUCH COOLER TEMPERATURES CAN ALSO BE EXPECTED WITH THIS STORM SYSTEM. HIGH TEMPERATURES ON THURSDAY WILL PROBABLY BE ABOUT 15 DEGREES COOLER THAN TODAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:06 AM MST | High Wind Warning | VEF | Inyo | 16 hr |
Nearby
Red Flag Warnings in Nevada, 2007Red Flag Warnings in California, 2007Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.